# SDR C1HA200594001

- Difficulty date: June 1, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Out Of Adjust
- Location: Te Flap
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT APPROX 200, CREW BEGAN TO FEEL VIBRATION.  ALL ENGINE INDICATIONS NORMAL.  BEGAN TROUBLESHOOTING AND UPON VISUAL INSP FOUND LT INBOARD T/E FLAPS FLUTTERING APPROX 4 TO 5 INCHES AT SPEEDS ABOVE APPROX 290 KIAS.  DECISION MADE TO AIR RETURN TO MMUN MADE AND PHONE PATCH ACQUIRED.  APPROX 4000 LBS OF FUEL DUMPED IN ORDER TO LAND BELOW MAX LANDING WT SOC,  MX CONTROL, DISPATCH, CHIEF PILOT NOTIFIED.  INSP AIRFRAME VIBRATION CONDITION PER AMM 0551-181.  FOUND AFT ROLLERS OUT OF ADJUSTMENT.  ADJUSTED PER AMM 27-51-02/27-51-01 TO .012 INCH.  ALL OTHER ITEMS FOUND WITHIN LIMITS.  NO DEFECTS FOUND.  OK FOR SVC.
